I used to think everyone threw up in the morning; maybe if they slept too much or not enough b/c that's what I thought was happening to me. I wake up nauseated every day and generally vomit. I have done this every day since I was a VERY little girl. I can't find the link: acid, stress, alcohol, my IBS meds...It doesn't happen if I just lie down; I have to actually cross over to "asleep". I wake up nauseated. In as little as a 10min nap, I can wake up nauseated. Usually it happens when I first wake up around 6-ish. I roll over and - BOOM - I can FEEL it moving and the sickness brewing. If I'm lucky, I can roll back over and it'll "re-set", but usually I'm just stuck: sick and awake...Like some kind of vertigo... Once in a great while it'll force me awake at 4am and I'll puke. The weird thing is that it’s rarely ever true "puke". It’s more like foam, but my body HAS to go through the dry-heave or something or else it won't stop...Vomiting offers no relief. It returns in under 60seconds. I know - "see a doctor", but this has been a way of life for 30 years - I'm just now getting too old for this crap, I guess...I've been on Prilosec for YEARS in case it was acid, I'm on antidepressants incase its stress, I've done Emetrol (which just makes you puke cherry syrup, btw), I even have my medical marijuana card (because the THC seems to help the vomiting more than anything I've tried so far) but nothing is fail safe. I don't know what to do. My voice has changed from the constant irritation to my throat. Vomiting is my single most hated thing to do...and I get to do it everyday. I'm not pregnant & my stomach acid is under control. What's wrong with me? Does anyone else feel this way? Did anyone else go through this and find relief?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?